We introduce the concept of mixed (G,S)-monotone mappings and prove coupled coincidence point theorems for such mappings satisfying a nonlinear contraction involving altering distance functions. Presented theorems extend, improve and generalize the recent results of Harjani, L´opez and Sadarangani [J. Harjani, B. L´opez and K. Sadarangani, Fixed point theorems for mixed monotone operators and applications to integral equations, Nonlinear Anal. 74 (2011) 1749-1760] and other existing results in the literature. As application, we present an existence theorem for solutions to a system of nonlinear integral equations.
Digital Object Identifier (DOI)
"Coupled Coincidence Point Results for Mixed (G,S)-Monotone Mapping and Applications,"
Applied Mathematics & Information Sciences: Vol. 08
, Article 48.
Available at: https://dc.naturalspublishing.com/amis/vol08/iss4/48